# SDR USAA990442

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .75 INCH CRACK IN SKIN AT RIGHT FORWARD OVERWING EMERGENCY EXIT AFT LOWER POCKET.  INSTALLED DOUBLER REPAIR PER SRM 54-05 FIG 32.  (M)
